zbMATH — the first resource for mathematics

Integral representation of solutions of first-order linear partial differential equations. I. (English) Zbl 0317.35017

35F05 Linear first-order PDEs
35C15 Integral representations of solutions to PDEs
Full Text: EuDML
[1] R. Beals - CH. Fefferman, On local solvability of linear partial differential equations, Ann. of Math., 97 (1973), 482-498. Zbl0256.35002 MR352746 · Zbl 0256.35002
[2] R. Hermann, - The Differential Geometry of Foliations, II. Jr. of Math. and Mech., 2 (1972), 303-315. Zbl0152.20502 MR142131 · Zbl 0152.20502
[3] J.N. Mather, Proceedings of Liverpool Singularities, Symposium 1, Lecture Notes in Mathematics192, Springer-Verlag.
[4] L. Nirenberg - F. Treves, Solvability of a linear first order partial differential equation, Comm. Pure Appl. Math., 16 (1963), 331-351. Zbl0117.06104 MR163045 · Zbl 0117.06104
[5] L. Nirenberg - F. Treves, On local solvability of linear partial differential equations. Part II: Sufficient conditions, Comm. Pure Appl. Math., 924 (1971), 279-288. Zbl0221.35019 MR435641 · Zbl 0221.35019
[6] F. Treves, Solutions of Cauchy problems modulo flat functions, Sémin. Equat. Dér. Part. Ecole Polytechnique Paris (1974-75). Zbl0308.35083 MR481440 · Zbl 0308.35083
[7] F. Treves, Solutions élémentaires d’équations linéaires aux dérivées partielles du premier ordre, Sémin. Equat. Dér. Part. Ecole Polytechnique Paris (1974-75). · Zbl 0311.35015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.